Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Derived sets and their complements


Author: S. T. Sanders Jr.
Journal: Bull. Amer. Math. Soc. 42 (1936), 577-584
DOI: https://doi.org/10.1090/S0002-9904-1936-06366-4
This work is cited by: Bull. Amer. Math. Soc., Volume 45, Number 10 (1939), 758--762
MathSciNet review: 1563359
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1936-06366-4